A closed formula for weight multiplicities of representations of Sp 2(ℂ)

Leandro Cagliero*, Paulo Tirao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

In this note we give an explicit closed formula for the weight multiplicities of any complex finite dimensional irreducible representation of the simple Lie group Sp2(ℂ).

Original languageEnglish
Pages (from-to)417-426
Number of pages10
JournalManuscripta Mathematica
Volume115
Issue number4
DOIs
StatePublished - Dec 2004
Externally publishedYes

Fingerprint Dive into the research topics of 'A closed formula for weight multiplicities of representations of Sp <sub>2</sub>(ℂ)'. Together they form a unique fingerprint.

Cite this